Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 22, Number 2

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 22, Number 2 (1990)
Bull. Amer. Math. Soc. 22 (1990)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 22, Number 2 (1990)
Bull. Amer. Math. Soc. 22 (1990)
More Information
Full-text PDF    
Mapping problems in complex analysis and the $\overline∂$-problem
S. Bell.
Bull. Amer. Math. Soc. 22 (1990), 233-259
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1040388
An extension of Casson’s invariant to rational homology spheres
Kevin Walker.
Bull. Amer. Math. Soc. 22 (1990), 261-267
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1016040
A symplectic geometry approach to generalized Casson’s invariants of 3-manifolds
Sylvain E. Cappell, Ronnie Lee and Edward Y. Miller.
Bull. Amer. Math. Soc. 22 (1990), 269-275
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1016041
Recent classification and characterization results in geometric topology
J. J. Dijkstra, T. Dobrowolski, W. Marciszewski, J. van Mill and J. Mogilski.
Bull. Amer. Math. Soc. 22 (1990), 277-283
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1027899
Differentiability of entropy for Anosov and geodesic flows
A. Katok, G. Knieper, M. Pollicott and H. Weiss.
Bull. Amer. Math. Soc. 22 (1990), 285-293
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1013257
A sharp counterexample on the regularity of $Φ$-minimizing hypersurfaces
Frank Morgan.
Bull. Amer. Math. Soc. 22 (1990), 295-299
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1017733
Errata to Groups and Geometric Analysis
Bull. Amer. Math. Soc. 22 (1990), 348-349
More Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Mathematical intuitionism. Introduction to proof theory, by A. G. Dragalin.
Reviewer: Ieke Moerdijk
Bull. Amer. Math. Soc. 22 (1990), 301-304
Review information
Full-text PDF
From cardinals to chaos: Reflections on the life and legacy of Stan Ulam, by Necia G. Cooper.
Reviewer: Peter D. Lax
Bull. Amer. Math. Soc. 22 (1990), 304-310
Review information
Full-text PDF
Kleinian groups, by Bernard Maskit.
Reviewer: Albert Marden
Bull. Amer. Math. Soc. 22 (1990), 310-315
Review information
Full-text PDF
Lectures on the asymptotic theory of ideals, by David Rees.
Reviewer: S. McAdam
Bull. Amer. Math. Soc. 22 (1990), 315-317
Review information
Full-text PDF
Lattices with Unique Complements, by V. N. Saliĭ.
Reviewer: G. Grätzer
Bull. Amer. Math. Soc. 22 (1990), 318-324
Review information
Full-text PDF
Grassmannians and Gauss maps in piecewise-linear topology, by Norman Levitt.
Reviewer: R. Lashof
Bull. Amer. Math. Soc. 22 (1990), 324-326
Review information
Full-text PDF
Predicative arithmetic, by Edward Nelson.
Reviewer: A. J. Wilkie
Bull. Amer. Math. Soc. 22 (1990), 326-331
Review information
Full-text PDF
Commutative rings with zero divisors, by James A. Huckaba.
Reviewer: Carl Faith
Bull. Amer. Math. Soc. 22 (1990), 331-335
Review information
Full-text PDF
Harmonic analysis in phase space, by Gerald Folland.
Reviewer: V. Guillemin
Bull. Amer. Math. Soc. 22 (1990), 335-338
Review information
Full-text PDF
Local methods in nonlinear differential equations, by Alexander D. Bruno.
Reviewer: Philip Holmes
Bull. Amer. Math. Soc. 22 (1990), 339-343
Review information
Full-text PDF
Algebras, Lattices, Varieties,, by Ralph N. McKenzie, George F. McNulty and Walter F. Taylor.
Reviewer: David M. Clark
Bull. Amer. Math. Soc. 22 (1990), 343-348
Review information
Full-text PDF
Direct and inverse scattering on the line, by Richard Beals, Percy Deift and Carlos Tomei.
Reviewer: Robert L. Sachs
Bull. Amer. Math. Soc. 22 (1990), 349-353
Review information
Full-text PDF
Controlabilité Exacte, Perturbations et Stabilisation de Systèmes Distribués, by J.-L. Lions.
Reviewer: David L. Russell
Bull. Amer. Math. Soc. 22 (1990), 353-356
Review information
Full-text PDF
Determinantal rings, by Winfried Bruns and Udo Vetter.
Reviewer: Jerzy Weyman
Bull. Amer. Math. Soc. 22 (1990), 357-361
Review information
Full-text PDF